# SDR 2008UALA01946

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FRAME BS 616 RT IS CRACKED AT INNER CHORD BTWN WING BOX AND FLOOR LEVEL.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED STIFFENER ANGLE REPAIR AND ONCE SECTION OF WEB WITH SPLICE DOUBLER.
